Publications by the researcher in collaboration with Sergio Segura de León (6)

2021

  1. Asymptotic aspects of the logistic equation under diffusion

    Proceedings of the XXVI Congreso de Ecuaciones Diferenciales y Aplicaciones, XVI Congreso de Matemática Aplicada: Gijón (Asturias), Spain, June 14-18, 2021

2015

  1. Multiplicity of solutions to a nonlinear boundary value problem of concave-convex type

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 113, pp. 283-297

  2. Multiplicity of solutions to a concave-convex problem

    Advanced Nonlinear Studies, Vol. 15, Núm. 1, pp. 61-90